Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 23, NWS Wilmington, NC

March 28, 2012

NWS Wilmington, NC issued this small craft advisory at Mar 28, 2012, 3:15 AM EDT. It took effect at Mar 28, 2012, 7:00 PM EDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2012, 3:15 AM EDT (07:15 UTC)
In effect from
Mar 28, 2012, 7:00 PM EDT
Expired
Mar 29, 2012, 8:00 AM EDT
In force
13 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WHUS72 KILM 280715
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
315 AM EDT WED MAR 28 2012

AMZ250-252-281600-
/O.NEW.KILM.SC.Y.0023.120328T2300Z-120329T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
315 AM EDT WED MAR 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
8 AM EDT THURSDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
4 follow-up statements
429 
WHUS72 KILM 281541
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1141 AM EDT WED MAR 28 2012

AMZ250-252-290400-
/O.CON.KILM.SC.Y.0023.120328T2300Z-120329T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1141 AM EDT WED MAR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 AM EDT THURSDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
624 
WHUS72 KILM 290136
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
936 PM EDT WED MAR 28 2012

AMZ250-252-291200-
/O.CON.KILM.SC.Y.0023.000000T0000Z-120329T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
936 PM EDT WED MAR 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
THURSDAY...

* WINDS...SOUTHWEST 20 TO 25 KT.

* SEAS...4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
376 
WHUS72 KILM 290649
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
249 AM EDT THU MAR 29 2012

AMZ250-252-291200-
/O.CON.KILM.SC.Y.0023.000000T0000Z-120329T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
249 AM EDT THU MAR 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

* WINDS...WEST 15 TO 25 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
603 
WHUS72 KILM 291138
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
738 AM EDT THU MAR 29 2012

AMZ250-252-291245-
/O.EXP.KILM.SC.Y.0023.000000T0000Z-120329T1200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
738 AM EDT THU MAR 29 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM EDT THIS MORNING...

FOR THE REMAINDER OF THIS MORNING THE COASTAL WATERS WILL
EXPERIENCE SOUTHWESTERLY WINDS IN THE 15 KT RANGE...WITH 3 TO 5 FT
SEAS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Mar 28, 1:11 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 28, 1:11 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
111 AM EDT WED MAR 28 2012

.SYNOPSIS...
DRY AND COOL WEATHER IS EXPECTED TONIGHT AS HIGH PRESSURE MOVES
ACROSS THE EASTERN CAROLINAS. TEMPERATURES WILL WARM THROUGH MID
WEEK AHEAD OF A COLD FRONT ON THURSDAY. THIS FRONT WILL BRING COOLER
AIR ON FRIDAY...BEFORE A WARMING TREND WITH INCREASING RAIN CHANCES
DEVELOPS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 130 AM WEDNESDAY...5Z SURFACE ANALYSIS SHOWS SURFACE HIGH
PRESSURE CENTERED ESSENTIALLY OVER THE PAMLICO SOUND IN EASTERN
NORTH CAROLINA. WINDS ACROSS OUR FORECAST AREA HAVE BECOME SOUTHEAST
AND SHOULD VEER AROUND TO THE SOUTH OVER THE NEXT 3-6 HOURS AS THE
HIGH PUSHES OFFSHORE. THIS LEADS TO AN INTERESTING FORECAST DILEMMA
AS GOOD RADIATIONAL COOLING CONDITIONS SINCE SUNSET WILL BE ENDING
AS THE FLOW AT THE TOP OF THE BOUNDARY LAYER BECOMES STRONGLY WARM
ADVECTIVE AND MOISTURE CONTENT OF THE LOWER ATMOSPHERE BEGINS TO
INCREASE. MOST SHORT-RANGE GUIDANCE INDICATES WE ARE PROBABLY WITHIN
2-4 DEGREES OF OUR OVERNIGHT LOWS CURRENTLY...AND HOURLY TEMPERATURE
TRENDS MAY BECOME UNSTEADY AND EVEN RISE TEMPORARILY IN SPOTS AS
PATCHES OF CIRRUS CLOUD COVER MOVE OVERHEAD FROM TIME TO TIME. THIS
NECESSITATES ONLY SMALL CHANGES IN LOW TEMPERATURE FORECASTS...
MAINLY TO RAISE FORECAST LOWS AT THE BEACHES WITH THE SOUTHEAST
ONSHORE FLOW ALREADY WELL-ESTABLISHED.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...HIGH PRESSURE SLIDES OFF THE SOUTHEAST COAST
EARLY WED WITH RETURN FLOW SETTING UP UNDER WEAKENING 5H RIDGE.
TEMPS START OUT BELOW CLIMO AT THE START OF THE PERIOD BUT
DEVELOPING WARM ADVECTION WILL PUSH HIGHS ABOVE CLIMO WED AFTERNOON.
FORECAST SOUNDINGS SUGGEST SOME SHALLOW AFTERNOON CU DEVELOPMENT BUT
MID LEVEL CAP WILL PREVENT ANY PRECIP. GRADIENT REMAINS TIGHT WED
NIGHT WITH COLD FRONT APPROACHING FROM THE NORTH. WELL MIXED
BOUNDARY LAYER IN CONJUNCTION WITH INCREASE IN LOW LEVEL MOISTURE
WILL KEEP WED NIGHT LOWS ABOVE CLIMO...MID TO UPPER 50S.

COLD FRONT ASSOCIATED WITH LOW PRESSURE MOVING THROUGH THE NORTHEAST
WED NIGHT WILL CROSS THE AREA FROM THE NORTH ON THU. WEAKLY
CONVERGENT FLOW ALOFT AS FRONT PASSES AND LIMITED MOISTURE RETURN
AHEAD OF THE FRONT ARE BOTH LIMITING FACTORS AS FAR AS PRECIP IS
CONCERNED. THERE WILL BE SOME DIURNAL INSTABILITY ASSOCIATED WITH
HIGHS AROUND 80...BUT IT APPEARS THE LIMITING FACTORS MAY END UP
BEING TO MUCH TO OVERCOME. PREVIOUS FORECAST CARRIED SLIGHT CHANCE
POP ACROSS NC COUNTIES. IN LIGHT OF LATEST GUIDANCE AND RECENT
TRENDS PLAN TO REMOVE ANY MENTION OF PRECIP FROM THE FORECAST BUT
NOT CARRY ZERO POPS.

MINIMAL COLD ADVECTION BEHIND THE FRONT WITH MID AND UPPER LEVEL
FLOW REMAINING NORTHWESTERLY. SURFACE WINDS SLOWLY VEER TO NORTHEAST
BY THE END OF THE PERIOD AS SURFACE HIGH BUILDS SOUTH THROUGH THE OH
VALLEY. LIGHT BOUNDARY LAYER WINDS...A RESULT OF WEAK SURFACE
GRADIENT...AND CLEARING SKIES WILL ALLOW SOME RADIATIONAL COOLING
BUT RELATIVELY WARM MID LEVELS WILL LIMIT COOL DOWN. LOWS END UP
CLOSE TO CLIMO...RIGHT AROUND 50.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 3 PM TUESDAY...WEAK HIGH PRESSURE OVERHEAD EARLY FRIDAY WILL
QUICKLY SHIFT OFF SHORE WITH A RETURN FLOW SETTING UP BY THE END OF
THE DAY. WARMER AND MOISTER SW RETURN FLOW INCREASES AHEAD OF WEAK
AREA OF LOW PRESSURE MOVING ACROSS VA THROUGH SAT. THIS WILL PROVIDE
A MORE MOIST AND UNSTABLE ATMOSPHERE SAT AFTN WHICH SHOULD PROVIDE
INCREASED CLOUD COVER AND CHC OF SHWRS/TSTMS IN THE AFTN/EVENING.
MOST OF ENERGY WITH THIS SYSTEM WILL REMAIN TO THE NORTH AND
THEREFORE EXPECT MORE IN THE WAY OF LOCALIZED FORCING AND THEREFORE
DO NOT EXPECT CONVECTION TO BE TOO WIDESPREAD. A COLD FRONT/TROUGH
TRAILING FROM THIS LOW WILL MOVE ACROSS SAT NIGHT AND MAY SEE A
BRIEF VEERING OF WINDS AND MODERATION OF TEMPS BEHIND IT BUT OVERALL
HIGH PRESSURE OFF SHORE WILL BECOME DOMINANT FEATURE AGAIN WITH WEAK
SOUTHERLY RETURN FLOW SETTING UP INTO EARLY NEXT WEEK. KEPT LOW END
POPS ON SUNDAY AS MOISTURE FROM FRONT MAY RETURN NORTH BY AFTN AS
RETURN FLOW DEVELOPS. ALSO EXPECT SLIGHT CHC ON MON ASSOCIATED WITH
SEA BREEZE CONVERGENCE BUT SHOULD BE VERY ISOLATED. BY MID WEEK
ANOTHER MORE POTENT COLD FRONT WILL MOVE ACROSS THE CAROLINAS.
LATEST ECMWF AND GFS SHOW BEST CHC OF PCP WITH THIS FRONT FOR TUES.

TEMPS WILL BE RUNNING ABOVE NORMAL THROUGH THE PERIOD. SLIGHTLY
COOLER AND DRIER AIR BEHIND COLD FRONT EARLY FRI WILL PRODUCE TEMPS
SEVERAL DEGREES COOLER THAN THURS WITH READINGS IN THE 70S. BY LATE
FRI INTO SAT TEMPS WILL REBOUND AND EXPECT TEMPS UP AROUND 80 OR
ABOVE BY SAT AFTN AS RETURN FLOW SETS UP. TEMPS ONCE AGAIN WILL GET
KNOCKED DOWN A FEW DEGREES ON SUN AFTER FRONT BUT WILL RETURN.
OVERALL TEMPS DURING THE DAY WILL REACH THE MID 70S TO AROUND 80
INLAND AND OVERNIGHT TEMPS WILL DROP TO MID 50S TO AROUND 60.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
AS OF 06Z...PRESENT FORECAST IS STILL LOOKING GOOD THROUGH THE
REMAINDER OF THE OVERNIGHT PERIOD WITH VFR CONDITIONS WITH CLEAR
SKIES AND LIGHT AND VARIABLE WINDS AT ALL TERMINALS. MODELS INDICATE
SOME LOW LEVEL MOISTURE MOVING INTO THE REGION AROUND SUNRISE
AROUND 2.5KFT...WILL MENTION A SCATTERED DECK DONT THINK WE SHOULD
DEVELOP A CEILING AND GO MVFR AT THIS POINT. WILL KEEP THIS
SCATTERED DECK UNTIL MID-LATE MORNING WHEN WINDS PICK UP AND
INCREASE MIXING WHICH SHOULD HELP TO DISSIPATE THE CLOUDS. WINDS
PICK UP DURING THE AFTERNOON AND MIGHT BECOME GUSTY AT THE INLAND
TERMINALS. WILL NOT MENTION AT THE COASTAL SITES.

EXTENDED OUTLOOK...CHANCE OF SHOWERS WEDNESDAY NIGHT/THURSDAY.
CHANCE OF MVFR/SHOWERS SATURDAY. VFR SUNDAY.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 130 AM WEDNESDAY...LATEST BUOY AND COASTAL OBSERVATIONS
SUPPORT THE CURRENT WIND AND SEA FORECASTS. NO CHANGES ARE NEEDED
WITH THIS EARLY-MORNING UPDATE. PREVIOUS DISCUSSION FROM 10 PM
TUESDAY FOLLOWS...

THE CENTER OF HIGH PRESSURE WILL BE MIGRATING ACROSS THE LOCAL
WATERS OVERNIGHT...AND OFFSHORE FROM THE SE U.S. COAST BY WEDNESDAY
DAYBREAK. WILL LIKELY OBSERVE VEERING WIND DIRECTIONS
OVERNIGHT...AND WITH A RELAXED SFC PG...SPEEDS WILL LIKELY RUN 10 KT
OR LESS.

AS FOR SEAS...CURRENT BUOY READINGS CONTINUE TO RUN ABOUT A FOOT
HIER THAN SWAN AND WAVEWATCH3 GUIDANCE. THE OVERALL TREND REMAINS A
SUBSIDING ONE FOR THE OVERNIGHT PERIOD. HOPEFULLY MODELS WILL BETTER
IDENTIFY THIS 1 TO 2 FFOT ESE GROUND SWELL EXHIBITING 10-12 SECOND
PERIODS...AS OBSERVED AT BOTH 41013 AND 41110.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 3 PM TUESDAY...HIGH PRESSURE OVER THE WATERS WED WILL SHIFT
SOUTHEAST OF THE WATERS WED NIGHT. LIGHT SOUTHWEST FLOW WED MORNING
WILL INCREASE INTO WED NIGHT AS GRADIENT TIGHTENS AHEAD OF
APPROACHING COLD FRONT. WINDS WITHIN 20NM EVENTUALLY TOUCH 20 KT
WITH GUSTS AROUND 25 KT WED NIGHT AND THU. SEAS WILL RESPOND TO THE
INCREASING SOUTHWEST FLOW...BUILDING FROM 2 TO 3 FT WED MORNING TO 4
TO 5 FT WED NIGHT. AREAS SOUTHEAST OF BALD HEAD ISLAND...JUST WITHIN
20 NM...MAY TOUCH 6 FT FOR A PERIOD OF TIME WED NIGHT. AT THE VERY
LEAST A SCEC WILL LIKELY BE REQUIRED BUT A SCA MAY BE NEEDED FOR NC
WATERS WED NIGHT. WINDS SLOWLY SHIFT TO WESTERLY THU AS FRONT MOVES
FARTHER SOUTH. FRONT IS EXPECTED TO CROSS THE WATERS DURING THU WITH
NORTHERLY FLOW DEVELOPING IN ITS WAKE. GRADIENT WEAKENS AS THE FRONT
MOVES CLOSER...ALLOWING SPEEDS TO DROP TO 10 TO 15 KT THU AND CLOSE
TO 10 KT THU NIGHT. SEAS SLOWLY DROP THU...FALLING FROM 3 TO 5 FT
THU MORNING TO 2 TO 3 FT LATE THU.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 3 PM TUESDAY...WEAKER NORTHERLY FLOW BEHIND COLD FRONT EARLY
FRI WILL ALLOW SEAS TO RELAX DOWN TO 3 FT OR LESS THROUGH FRI. WEAK
HIGH PRESSURE IN PLACE WILL SHIFT OFF SHORE ALLOWING FOR RETURN FLOW
TO SET UP ONCE AGAIN BY LATE FRI. EXPECT INCREASING RETURN FLOW UP
TO 15 KTS BY SAT AHEAD OF WEAK COLD FRONT APPROACHING FROM THE
NORTHWEST. SEAS WILL GET PUSHED UP TO 3 TO 5 FT BY LATE SAT BUT
SHOULD REMAIN BELOW SCA THRESHOLDS. AS WINDS VEER AROUND TO THE W-NW
BEHIND FRONT SAT NIGHT AND GRADIENT RELAXES THROUGH SUNDAY THE SEAS
WILL ONCE AGAIN DECREASE DOWN TO 2 TO 3 FT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...TRA
SHORT TERM...III
LONG TERM...RGZ
AVIATION...MAC
Hazardous weather outlook, Mar 28, 3:15 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
315 AM EDT WED MAR 28 2012

AMZ254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-
290715-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
315 AM EDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-290715-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
315 AM EDT WED MAR 28 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 AM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, Mar 27, 11:31 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1131 PM EDT TUE MAR 27 2012

NCZ105-281130-
INLAND PENDER-
INCLUDING THE CITY OF...BURGAW
1131 PM EDT TUE MAR 27 2012

...PATCHY FROST POSSIBLE WELL INLAND OVERNIGHT...

TEMPERATURES ACROSS INLAND PENDER COUNTY WILL DROP THROUGH THE
40S AND INTO THE UPPER 30S DURING THE PRE-DAWN HOURS OF WEDNESDAY.
A FEW OUTLYING LOCATIONS NORTH OF HIGHWAY 17 AND EAST OF
INTERSTATE 4O COULD OBSERVE AN HOUR OR 2 OF TEMPERATURES IN THE
MID 30S LEADING UP TO SUNRISE.

ALTHOUGH FREEZING TEMPERATURES ARE NOT EXPECTED...SOME OF THESE
TRADITIONALLY COLDER SPOTS IN PENDER COUNTY COULD LEAD TO THE
DEVELOPMENT OF PATCHY FROST FOR A SHORT DURATION.

DUE TO AN EARLY START OF THE GROWING SEASON FROM THE RECENT AND
UNUSUALLY WARM WEATHER...VEGETATION MAY HAVE BECOME MORE
SENSITIVE TO THE COLD. THESE PLANTS AND VEGETATION COULD BECOME
MORE SUSCEPTIBLE TO INJURY EVEN FROM JUST A PATCHY FROST
OCCURRENCE.

DOUGH

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.